

Programme for meetings on circular economy

NORWAY HOUSE

February 26, 2019

08:45-	Words of welcome by Ambassador Rolf Einar Fife
09:00	
09:00 – 09:45	Official opening by European Commission Vice-President for Jobs, Growth, Investment and Competitiveness, Jyrki Katainen, followed by a 30 minute discussion. Chair: Ambassador Rolf Einar Fife
09:45-	EU policy development for a circular economy. How to engage consumers?
10:50	 Which role can public procurements play? Chair: Deputy Director General Pål Spillum, Ministry of Climate and Environment Introductions and discussions (65 mins) William Neale, adviser for Circular Economy at DG Environment – about the EU's policy development in the field of circular economy Matija Matoković, policy officer on Innovative and E-procurement at DG Internal Market, Industry, Entrepreneurship and SMEs – about the EU's work on circular procurements Jeroen Van Laer, policy officer for sustainable consumption at DG Justice and Consumers – about intergrating consumer aspects in the circular economy Sylvia Maurer, head of the Sustainability & Safety Department at BEUC (European consumer NGO) – about consumer needs and challenges in a transition towards a circular economy
10:50- 11:10	Break
11:10- 12:05	 How digitalisation contributes to a circular economy (55 mins) Chair: Counsellor for Digitalisation, Trond Helge Bårdsen Annika Hedberg, Senior Policy Analyst at the European Policy Centre, head of the Digital Roadmap for a Circular Economy Task Force Dirk van Rooy, head of sector, European Trusted Cloud Partnership, DG Communications Networks, Content and Technology – about green data economy and green data centres

12:05-	Opportunities in a circular bio-economy (30 mins)
12:35	Chair: Counsellor for Research, Are Straume
	 Waldemar Kütt, head of unit Bioeconomy Strategy, DG Research
	and Innovation – about EU's work on circular bioeconomy
	Susanna Pflüger, Secretary General in the European Biogas
	Association – about the role and opportunities of biogas
12:35-	Break
12:50	
12:50-	Lunch discussion about the possibilities for the use of CO ₂ og heat recovery
13:50	(industrial symbiosis) (60 mins)
	Chair: Christian Egenhofer, director of CEPS Energy Climate House
	Introductions:
	 Haitze Siemers, DG Energy, head of unit for New energy technologies,
	innovation and clean coal (CCU/CCUS)
	 Karlis Goldstein, policy officer at DG Energy – about waste heat and
	circular economy
	Christian Egenhofer, director of CEPS Energy Climate House - about
	carbon capture (CCU/CCS)
13:50-	Break
14:10	
14:10-	Financing and competitiveness in a circular economy (60 mins)
15:10	Chair: Councellor for Finance, Inger-Johanne Rygh
	Panel:
	 Hydro with Rønnaug Sægrov Mysterud, head of Hydro's Brussels
	offices
	Business Europe with Alexandre Affre, Director of industry
	DNV GL with Rune Torhaug, director of EU Government and Public
	Affairs
	European Banking Federation with Sébastien de Brouwer, chief
	policy officer
	Short introductions followed by discussion
45.40	Burd
15:10-	Break
15:30	Charteries and policy development in other court in (CO vive)
15:30-	Strategies and policy development in other countries (60 mins)
16:30	Chair: Counsellor for Regional and Local Affairs, Eivind Lorentzen
	Valerio Barberis, deputy mayor for urban planning in the city of Broke in Italy.
	Prato in Italy
	Janja Kreitmayer McKenzie from the Ministry of Environment and Spatial Planning in Clauseia
16.20	Spatial Planning in Slovenia
16:30-	Closing remarks by State Secretary Atle Hamar, Ministry of Climate and
16:35	Environment in Norway